How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6421
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I'm still throwing up. And I'm starting,g to have intestinal

Customer Question

I'm still throwing up. And I'm starting,g to have intestinal pain. I've already Been to ER once today and they dismissed the leg pain.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Uzair replied 2 months ago.

Hi. Welcome to JustAnswer. My name is Uzair.
I am reviewing your post and will get back to your reply momentarily.

Expert:  Dr Uzair replied 2 months ago.

What are your other symptoms and for how long you have this issue?

What medications you have already taken?

How about bowel movements?

Customer: replied 2 months ago.
I was proscribed mobic but what I originally went in for was severe leg pain due to a broken leg. I have severe crohns and I have a small bowel ostomy
Customer: replied 2 months ago.
The leg break is over a month and a half old. I've had crohns since I was 20. I haven't had a bowel movement since noon.
Expert:  Dr Uzair replied 2 months ago.

Thanks for the reply.

This can be due to bowel upset from anything including food, pain killers or antibiotics. I would recommend you to take tablet dimenhdranate and tablet drotaverine to help relieve your vomiting and cramps. Take lots of fluids and oral rehydration solutions to prevent dehydration.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Customer: replied 2 months ago.
I'm still concerned. I've had kidney damage from chronic dehydration.
Expert:  Dr Uzair replied 2 months ago.

In absence of any urinary symptoms it is less likely to have kidney damage. You can get your creatinine level checked for kidney disease for reassurance.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Expert:  Dr Uzair replied 2 months ago.

Please let me know if you have followup questions.